# SDR DALA2017091906984

- Difficulty date: September 17, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 77,021 hours, 9,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND EMERGENCY LIGHTS WOULD NOT ILLUMINATE IN BOTH AISLES FROM ROWS 10-12.  REPLACED THE FUSE IN THE POWER SUPPLY IAW AMM 33-51, AND ASM 33-51.
